Skip to Main content Skip to Navigation
Journal articles

Solvable states in stochastic games

Abstract : This paper deals with undiscounted stochastic games. As in Thuijsman-Vrieze [9], we consider specific states, which we call solvable. The existence of such states in every game is proved in a new way. This proof implies the existence of equilibrium payoffs in stochastic games with at most 3 states. On an example, we relate our work to the construction of Thuijsman and Vrieze.
Complete list of metadata
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Friday, May 7, 2010 - 2:23:56 PM
Last modification on : Saturday, June 25, 2022 - 10:50:47 AM

Links full text



Nicolas Vieille. Solvable states in stochastic games. International Journal of Game Theory, Springer Verlag, 1993, Vol.21,n°4, pp.395-404. ⟨10.1007/BF01240154⟩. ⟨hal-00481853⟩



Record views